# SDR COEA0702742

- Difficulty date: February 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N742FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10349
- System (JASC): 7700 · Engine Indicating System
- Part: Transmitter
- Part number: 1004PGSB
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, LEFT ENGINE INDICATED ZERO TORQUE AT TAKEOFF AND TAXI POWER SETTINGS.  AIRCRAFT RETURNED TO RAMP AT GEG.  MAINTENANCE REMOVED AND REPLACED LT TORQUE TRANSMITTER, INSPECTED INLET OIL LINE AND BLEED TRANSMITTER.  AIRCRAFT RETURNED TO SERVICE.  (M)
